A theorem on irrationality of infinite series and applications
Acta Arithmetica, Tome 63 (1993) no. 4, pp. 313-323
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_63_4_313_323,
author = {C. Badea},
title = {A theorem on irrationality of infinite series and applications},
journal = {Acta Arithmetica},
pages = {313--323},
year = {1993},
volume = {63},
number = {4},
doi = {10.4064/aa-63-4-313-323},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-63-4-313-323/}
}
C. Badea. A theorem on irrationality of infinite series and applications. Acta Arithmetica, Tome 63 (1993) no. 4, pp. 313-323. doi: 10.4064/aa-63-4-313-323
Cité par Sources :